Archive for Mathematical Logic

, Volume 33, Issue 2, pp 121–129

Recursive and r.e. quotient Boolean algebras

  • John J. Thurber
Article

Summary

We prove a converse to one of the theorems from [F], giving a description in terms of Turing complexity of sets which can be coded into recursive and r.e. quotient Boolean algebras.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • John J. Thurber
    • 1
  1. 1.Department of MathematicsUniversity of Notre DameNotre DameUSA

Personalised recommendations